# SDR DALA2015060203583

- Difficulty date: May 31, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 114,786 hours, 16,605 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CEILING EMERGENCY LIGHT INOPERATIVE AT 40. MAINTENANCE FOUND GROUND WIRE LOOSE AND SECURED.  SYSTEM OPERATION IS NORMAL.
